The canonical shrinking soliton associated to a Ricci flow
Cabezas-Rivas, Esther and Topping, Peter, 1971- (2012) The canonical shrinking soliton associated to a Ricci flow. Calculus of Variations and Partial Differential Equations, Vol.43 (No.1-2). pp. 173-184. ISSN 0944-2669Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00526-011-0407-x
To every Ricci flow on a manifold over a time interval IR−, we associate a shrinking Ricci soliton on the space–time I. We relate properties of the original Ricci flow to properties of the new higher-dimensional Ricci flow equipped with its own time-parameter. This geometric construction was discovered by consideration of the theory of optimal transportation, and in particular the results of the second author Topping (J Reine Angew Math 636:93–122, 2009), and McCann and the second author (Am J Math 132:711–730, 2010); we briefly survey the link between these subjects.
|Item Type:||Submitted Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Ricci flow, Solitons|
|Journal or Publication Title:||Calculus of Variations and Partial Differential Equations|
|Page Range:||pp. 173-184|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)